# SDR UALA2011081504333

- Difficulty date: August 14, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 61,795 hours, 22,878 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE BETWEEN BS 520 AND BS 540, BETWEEN STR 29L AND STR 28L HAS A DENT.  MAJOR REPAIR ACCOMPLISHED:  TRIMMED OUT THE DAMAGED SKIN AND FABRICATED A REPAIR DOUBLER AND INSTALLED PER TIMCO REO 2 0284.  PER UAL EVA 81196, THE FUSELAGE SKIN REPAIR BETWEEN BS 525 - BS-555, AND STR 26L AND 28L HAS RECEIVED FIRST STAGE APPROVAL FOR STATIC STRENGTH 085625 ONLY, AND A NEW FAA 8100-9 MUST BE ISSUED AND DTA INFORMATION INCORPORATED IN THE AIRPLANE MAINTENANCE PROGRAM BEFORE 08AUG2013.  THE AIRCRAFT WILL BECOME UNAIRWORTHY IF A NEW FAA 8100-9 IS NOT ISSUED ON OR BEFORE 08AUG2013.
